# SDR SWIA200819836

- Difficulty date: July 6, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 20,433 hours, 15,835 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3835 - CAPTAINS SIDE WINDOW IS CRACKED.  REPLACED CAPTAINS SIDE WINDOW IAW CRJ 200 MM 56-12-01, P/N OFF 601R33033-11, S/N OFF 00258H7823.
